# SDR UPS02838081

- Difficulty date: March 21, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 76,457 hours, 50,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 KEEL BEAM FITTING RT AT STA 854 CRACKED.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-3-0.
